# SDR HNAA9900062

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921HA
- Make and model: Dhav DHC8102
- Aircraft serial: 089
- System (JASC): 3150 · Central Warning
- Part: T/O Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

WARNING HORN SOUNDED ON TAKE-OFF ROLL.  FOUND FLAP NEEDLE AT BOTTOM OF ARC BUT STILL IN WHITE AERA.  CYCLED FLAPS 5-15-5, OPS CHECK GOOD.
